MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON CLAREON VIVITY TORIC EXTENDED VISION HYDROPHOBIC IOL; LENS, INTRAOCULAR, TORIC OPTICS

ALCON RESEARCH, LLC - HUNTINGTON CLAREON VIVITY TORIC EXTENDED VISION HYDROPHOBIC IOL; LENS, INTRAOCULAR, TORIC OPTICS
Model Number CNWET4
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Blurred Vision (2137); Visual Impairment (2138); Visual Disturbances (2140)
Date of Event 04/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product was not returned for analysis; the lens remains implanted.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.
 
Event or Problem Description
A physician reported that following an intraocular lens (iol) implantation procedure, the patient began experienced hazy vision in left eye (os) was greater than od (right eye) so, the patient underwent post prk (photorefractive keratectomy).Additionally, the patient also experiencing blurry vision at distance and near, hazy vision, residual astigmatism, halos and glare resulting in an inability to drive at night.The patient was advised to continue using preservative-free artificial tears (lubricating eye drops) 3 to 4 times daily.Additionally, a tapering regimen of a corticosteroid was initiated, with instructions to instill one drop in the left eye (os) three times a day for 2 weeks.Additional information was requested.There are two related reports for this patient.This report addresses the patient's left eye and another manufacturer report will be filed for the fellow eye.

Brand Name
CLAREON VIVITY TORIC EXTENDED VISION HYDROPHOBIC IOL
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key22095786
Report Number1119421-2025-01518
Device Sequence Number8022661
Product Code MJP
UDI-Device Identifier00380652466783
UDI-Public(01)00380652466783(17)260724(11)220726(10)15456138
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/24/2026
Device Model NumberCNWET4
Device Lot Number15456138
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/29/2025
Initial Report FDA Received Date05/28/2025
Date Device Manufactured07/26/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATS (ARTIFICIAL TEARS).; LOTEMAX.; OFLOXACIN.; PRED FORTE.; PROLENSE.; VEVYE.; WAVELIGHT EX500 EXCIMER LASER.
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown